File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Generalizations of Hölders inequality

TitleGeneralizations of Hölders inequality
Authors
Issue Date2001
PublisherHindawi Publishing Corp. The Journal's web site is located at http://www.hindawi.com/journals/ijmms/index.html
Citation
International Journal of Mathematics and Mathematical Sciences, 2001, v. 26 n. 1, p. 7-10 How to Cite?
AbstractSome generalized Hölder's inequalities for positive as well as negative exponents are obtained.
Persistent Identifierhttp://hdl.handle.net/10722/75208
ISSN
2015 SCImago Journal Rankings: 0.346

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2010-09-06T07:08:58Z-
dc.date.available2010-09-06T07:08:58Z-
dc.date.issued2001en_HK
dc.identifier.citationInternational Journal of Mathematics and Mathematical Sciences, 2001, v. 26 n. 1, p. 7-10en_HK
dc.identifier.issn0161-1712en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75208-
dc.description.abstractSome generalized Hölder's inequalities for positive as well as negative exponents are obtained.-
dc.languageengen_HK
dc.publisherHindawi Publishing Corp. The Journal's web site is located at http://www.hindawi.com/journals/ijmms/index.htmlen_HK
dc.relation.ispartofInternational Journal of Mathematics and Mathematical Sciencesen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleGeneralizations of Hölders inequalityen_HK
dc.typeArticleen_HK
dc.identifier.emailCheung, WS: wscheung@hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1155/S0161171201005658-
dc.identifier.hkuros66694en_HK
dc.identifier.volume26-
dc.identifier.issue1-
dc.identifier.spage7-
dc.identifier.epage10-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats